MathSciNet Relay Station
MathSciNet bibliographic data
MR1067852 (92b:17049) 17B70 (17A70 17B10)
Van der Jeugt, J.; Hughes, J. W. B.; King, R. C.; Thierry-Mieg, J. Character formulas for irreducible modules of the Lie superalgebras ${\rm sl}(m/n)$. J. Math. Phys. 31 (1990), no. 9, 2278–2304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement